# SDR SCNA20251205462

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N8011A
- Make and model: Boeing 737-800
- Aircraft serial: 34030
- Aircraft time: 57,638 hours, 28,507 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION NR 2 WHEEL AND BRAKE ASSY WAS COATED WITH FLUID & WAS SMOKING.   REQUEST INSPECTION OF NR 2 MLG.  PERFORMED A HYDRAULIC SYSTEM EXTERNAL LEAKAGE CHECK IAW AMM 29-00-00,  FOUND ALT BRAKE SELECTOR VALVE B-NUT LOOSE,  TIGHTENED THE B-NUT PERFORMED ALT BRAKE SELECTOR VALVE TEST IAW AMM 32-41-93 NO EVIDENCE OF LEAKAGE AT THIS TIME O DROPS PER MIN.
